MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML LL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML LL; PISTON SYRINGE
Model Number 305283
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"investigation summary: integra syringes in fully sealed blister packs from batch 7348698 (p/n 305283) were received and evaluated.No visual defects were observed.All 191 syringes were tested for leakage with no defects observed.The reported defect was not identified in the samples received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.".
 
Event or Problem Description
It was reported that a syringe integra 3ml ll leaked during use.The following was reported by the initial reporter: "per phone call: health professional reports that syringes are leaking.Date, qty, and further details of leakage not available.".

Brand Name
SYRINGE INTEGRA 3ML LL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11963789
Report Number1213809-2021-00409
Device Sequence Number4354178
Product Code MEG
UDI-Device Identifier30382903052838
UDI-Public30382903052838
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number305283
Device Catalogue Number305283
Device Lot Number7348698
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1